Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 86, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 26, 2011, 8:24 PM EDT for Appling County, Bacon County, Jeff Davis County, Georgia. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 8:24 PM EDT (00:24 UTC)
- Expired
- May 26, 2011, 9:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Appling County, GA, Bacon County, GA, Jeff Davis County, GA
The radar
The Robins AFB radar (KJGX), 126 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 9:00 PM EDT | TSTM WND DMG | Baxley, GA | TREES REPORTED DOWN. TIME WAS ESTIMATED BY RADAR. |
| May 26, 9:20 PM EDT | TSTM WND DMG | 5 S Pine Grove, GA | TREE DOWN NEAR JESSE WHITE ROAD AND NAIL ROAD. |
| May 26, 9:20 PM EDT | TSTM WND DMG | 6 Nne Baxley, GA | TREE DOWN NEAR BEN CARTER ROAD AND GEORGE CRAVEN ROAD. |
| May 26, 9:20 PM EDT | HAIL 0.25 | Baxley, GA | PEA SIZED HAIL REPORTED IN BAXLEY. ALSO REPORTS OF POWER OUTAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1015 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1431 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
636
WUUS52 KJAX 270024
SVRJAX
GAC001-005-161-270115-
/O.NEW.KJAX.SV.W.0086.110527T0024Z-110527T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
824 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA
APPLING COUNTY IN SOUTHEAST GEORGIA
NORTHERN BACON COUNTY IN SOUTHEAST GEORGIA
* UNTIL 915 PM EDT
* AT 824 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BAXLEY...AND MOVING NORTH AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BAXLEY...GRAHAM AND PLANT HATCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3197 8242 3194 8234 3194 8228 3191 8222
3190 8212 3189 8213 3158 8240 3168 8257
3197 8254 3195 8250 3196 8250 3198 8249
TIME...MOT...LOC 0024Z 200DEG 15KT 3173 8242
$$
STRUBLE2 follow-up statements
260
WWUS52 KJAX 270035
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
835 PM EDT THU MAY 26 2011
GAC001-005-161-270115-
/O.CON.KJAX.SV.W.0086.000000T0000Z-110527T0115Z/
JEFF DAVIS GA-APPLING GA-BACON GA-
835 PM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR EXTREME NORTHERN BACON...APPLING AND EASTERN JEFF DAVIS
COUNTIES...
AT 835 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BAXLEY...MOVING NORTH AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BAXLEY...GRAHAM...PINE GROVE AND PLANT HATCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3197 8242 3194 8234 3194 8228 3191 8222
3190 8212 3189 8213 3164 8235 3170 8257
3197 8254 3195 8250 3196 8250 3198 8249
TIME...MOT...LOC 0035Z 200DEG 15KT 3177 8241
$$
STRUBLE534
WWUS52 KJAX 270052
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
852 PM EDT THU MAY 26 2011
GAC005-270102-
/O.CAN.KJAX.SV.W.0086.000000T0000Z-110527T0115Z/
BACON GA-
852 PM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHERN BACON COUNTY
IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3197 8242 3194 8234 3194 8228 3191 8222
3190 8212 3169 8233 3178 8255 3197 8254
3195 8250 3196 8250 3198 8249
TIME...MOT...LOC 0052Z 200DEG 15KT 3184 8241
$$
GAC001-161-270115-
/O.CON.KJAX.SV.W.0086.000000T0000Z-110527T0115Z/
JEFF DAVIS GA-APPLING GA-
852 PM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHERN APPLING AND NORTHEASTERN JEFF DAVIS COUNTIES...
AT 852 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PINE GROVE...OR NEAR GRAHAM...MOVING NORTH AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLANT
HATCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3197 8242 3194 8234 3194 8228 3191 8222
3190 8212 3169 8233 3178 8255 3197 8254
3195 8250 3196 8250 3198 8249
TIME...MOT...LOC 0052Z 200DEG 15KT 3184 8241
$$
STRUBLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:35 PM EDT, 5 hours 49 minutes earlier.
Area forecast discussion, May 26, 2:35 PM EDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 235 PM EDT THU MAY 26 2011 .SYNOPSIS... MID/UPPER LEVEL RIDGE IS BREAKING DOWN IN RESPONSE TO A SHORTWAVE TROUGH ADVANCING FROM THE MISS VALLEY INTO THE SOUTHEAST U.S. THE MEAN LEVEL (1000-500 MB) RIDGE WAS OFFSHORE PROVIDING A SOUTHERLY FLOW OVER THE REGION. SATELLITE/RUC IS INDICATING A WEAK SHORT WAVE ADVANCING EAST ACROSS N FL AND SW GA WHICH WILL MOVE ACROSS THE AREA THIS EVE. 12Z JAX SOUNDING SHOWING STRONG CAP IN PLACE ABOVE 900 MB...WHICH IS FORECAST TO BEGIN TO GRADUALLY WEAKEN LATE THIS AFTERNOON/EVE. && .SHORT TERM (TONIGHT-SUN)... TONIGHT...SLY STEERING FLOW WILL FAVOR A CONVERGING OF GULF AND EAST COAST SEABREEZES OVER INLAND AREAS ALONG THE SPINE OF FL PENINSULA. THIS COLLISION...ALONG WITH SHORT WAVE...MAY BE ENOUGH TO BREAK THE CAP AND COULD SEE ISOLD TSTMS FORM LATE IN THE AFTN/EARLY EVNG MAINLY ACROSS THE INLAND AREAS. STRONG AND GUSTY WINDS AND LIGHTNING WILL BE THE MAIN CONCERNS. FRIDAY...SOUTHERN END OF SHORT WAVE TROUGH WILL TRACK ACROSS THE REGION. THE STRONGEST DYNAMICS AND COLD FRONT WILL REMAIN NORTH OF OUR AREA. HOWEVER...DAYTIME HEATING AND THE WEAK DYNAMICS WILL HELP KICK OFF ISOLATED TSTMS IN THE MORNING WITH SCTD ACTIVITY BY AFTN. DUE TO THE STEEP LOW LEVEL LAPSE RATES COULD SEE A FEW STORMS PRODUCE STRONG AND GUSTY WINDS. FREQUENT CLOUD TO GROUND LIGHTNING ALSO ANOTHER CONCERN DUE TO THE HIGH ELEVATED CAPE. STEERING FLOW OUT OF THE SOUTHWEST...LIGHT ENOUGH TO ALLOW FOR SOME PENETRATION OF THE EAST COAST SEA BREEZE INLAND AND SHOULD SEE A GOOD SEA BREEZE COLLISION NEAR THE I-95 CORRIDOR DURING THE LATE AFTERNOON AND EVE. HAVE GONE WITH 40-50% POPS MOST AREAS DURING THE AFTERNOON. SOME STORMS MAY LINGER INTO THE EVE ALONG THE I-95 CORRIDOR AS INDICATED BY THE SREF. SATURDAY...THE SHORTWAVE TROUGH WILL MOVE EAST BECOMING SEPARATED FROM THE NORTHERN STREAM AS A MEAN LAYER RIDGE REBUILDS NORTH OF THE AREA. LEANING TOWARDS THE NAM WHICH SHOWS FLOW WEAK ENOUGH FOR SEA BREEZE COLLISION INLAND IN THE LATE AFTERNOON WHICH WILL BE THE FOCUS FOR SCATTERED STORMS. WARMING ALOFT WILL HELP MINIMIZE SEVERE POTENTIAL OF STORMS. THE ONSHORE FLOW WILL KEEP BEACHES COOLER WHILE INLAND AREAS WILL SEE TEMPS RETURN TO THE LOWER 90S. SUNDAY...MEAN LAYER RIDGE BUILDS NORTH OF THE AREA WHICH WILL ENHANCE THE EAST COAST SEA BREEZE AND PUSH ANY STORMS THAT FORM TO THE WEST OF I-75. THE ONSHORE FLOW WILL KEEP COASTAL AREAS IN THE MID 80S WHILE AREAS WELL INLAND WILL SEE TEMPS IN THE LOWER 90S AGAIN. .LONG TERM (MON-THU)...MEAN LAYER (1000-500MB) RIDGE BUILDS NORTH OF THE AREA WHICH WILL PROVIDE A DEEP EASTERLY FLOW AND MAINTAIN A DOMINANT EAST COAST SEABREEZE. A WEAK FRONT SAGS SOUTH ACROSS THE AREA THURSDAY. MOISTURE APPEARS LIMITED AND WILL CONTINUE WITH LOW AFTERNOON POPS. NEAR SEASONAL TEMPS ALONG THE COAST WITH THE ONSHORE FLOW AND ABOVE NORMAL TEMPS WELL INLAND. && .AVIATION...PREVAILING VFR INTO THE EVE. A FEW ISOLATED STORMS ARE POSSIBLE LATE THIS AFTERNOON AND HAVE CB AT GNV. AREAS OF FOG ARE EXPECTED TONIGHT WITH TEMPO IFR VSBY AT GNV AND MVFR VSBY AT VQQ BETWEEN 09Z-12Z. && .MARINE...WINDS WILL BECOME SE THIS AFTN. SPEEDS ARE EXPECTED TO INCREASE WITH SMALL CRAFT EXERCISE CAUTION 15-20 KTS TONIGHT. EASTERLY SWELLS ARE EXPECTED TO INCREASE LOCALLY LATE THIS WEEKEND INTO EARLY NEXT WEEK DUE TO LONG FETCH OF EASTERLY FLOW. && .FIRE WEATHER...FIRE DANGER STATEMENT ONGOING FOR HAMILTON... COLUMBIA AND BAKER COUNTIES THIS AFTERNOON DUE TO MARGINAL DURATIONS OF LOW RHS COMBINED WITH ELEVATED ERC VALUES AND DISPERSIONS. RH'S FORECAST TO BE WELL ABOVE CRITICAL LEVELS FRIDAY. STRONG AND GUSTY WINDS POSSIBLE NEAR SCATTERED STORMS. && .PRELIMINARY POINT TEMPS/POPS... AMG 66 89 66 91 / 20 50 30 20 SSI 71 84 71 84 / 10 40 30 20 JAX 67 88 67 88 / 10 40 30 20 SGJ 69 86 69 86 / 10 30 20 20 GNV 66 90 66 91 / 20 40 20 30 OCF 67 90 67 91 / 10 40 20 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PP/ECZ/PK
Hazardous weather outlook, May 26, 11:25 AM EDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1125 AM EDT THU MAY 26 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-271000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1125 AM EDT THU MAY 26 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT... AN ELEVATED FIRE DANGER IS EXPECTED ALONG THE INTERSTATE 10 CORRIDOR FROM THE OSCEOLA NATIONAL FOREST TO THE SUWANNEE RIVER VALLEY. A WILDFIRE CONTINUES TO BURN ALONG U.S. HIGHWAY 1 JUST NORTHWEST OF RACE POND IN EXTREME NORTHERN CHARLTON COUNTY...OR ABOUT 16 MILES SOUTHEAST OF WAYCROSS. SMOKE WILL SPREAD NORTH THEN NORTHWEST TODAY...GENERALLY IMPACTING AREAS ALONG AND BETWEEN U.S. HIGHWAYS 301 AND 1. VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THE FIRE WILL BE REDUCED TO LESS THAN A MILE. PEOPLE WHO HAVE RESPIRATORY ALIMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING INDOORS. MOTORISTS SHOULD ALSO BE ALERT FOR SUDDEN CHANGES IN VISIBILITY. U.S. 1 REMAINS CLOSED NEAR THE FIRE. STATE ROAD 121 BETWEEN RACE POND AND HOBOKEN MAY ALSO BE CLOSED AT TIMES. AN ISOLATED THUNDERSTORM WILL BE POSSIBLE OVER THE INTERIOR LATE IN THE DAY. GUSTY WINDS AND DANGEROUS LIGHTNING CAN BE EXPECTED FROM ANY THUNDERSTORM THAT DEVELOPS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS ARE EXPECTED ON FRIDAY AND SATURDAY. AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED EARLY NEXT WEEK DUE TO INCREASING SWELLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT/ECZ
In the hours before
Special weather statement, May 26, 2:43 PM EDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 243 PM EDT THU MAY 26 2011 GAZ134>136-150>152-164-270000- APPLING-BACON-BRANTLEY-CHARLTON-PIERCE-WARE-WAYNE- 243 PM EDT THU MAY 26 2011 ...SMOKE TO CONTINUE TO AFFECT PORTIONS OF SOUTHEAST GEORGIA... A WILDFIRE CONTINUES TO BURN ALONG U.S. HIGHWAY 1 JUST NORTHWEST OF RACE POND...OR ABOUT 16 MILES SOUTHEAST OF WAYCROSS. SMOKE WILL SPREAD NORTH THEN NORTHWEST THE REMAINDER OF TODAY...GENERALLY IMPACTING AREAS ALONG AND BETWEEN U.S. HIGHWAYS 301 AND 1. VISIBILITIES CLOSE TO AND JUST DOWNSTREAM OF THE FIRE WILL BE REDUCED TO LESS THAN A MILE. PEOPLE WHO HAVE RESPIRATORY ALIMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING INDOORS. MOTORISTS SHOULD ALSO BE ALERT FOR SUDDEN CHANGES IN VISIBILITY. U.S. 1 REMAINS CLOSED NEAR THE FIRE. STATE ROAD 121 BETWEEN RACE POND AND HOBOKEN MAY ALSO BE CLOSED AT TIMES. ECZ
Local storm report, May 26, 5:01 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM WILDFIRE 5 SSW POMONA PARK 29.43N 81.62W
05/26/2011 PUTNAM FL EMERGENCY MNGR
WILDFIRE HAS BURNED APPROXIMATELY 100 ACRES NEAR THE
INTERSECTION OF COUNTY ROAD 308 AND TANGELO TERRACE.
&&
CARROLLSpecial weather statement, May 26, 8:01 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
801 PM EDT THU MAY 26 2011
GAZ133>135-270045-
APPLING-BACON-JEFF DAVIS-
801 PM EDT THU MAY 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN JEFF
DAVIS...APPLING AND NORTHERN BACON COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 845 PM EDT...
AT 801 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF BAXLEY...MOVING
NORTH AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND PINE GROVE...GRAHAM...BAXLEY AND PLANT HATCH THROUGH 845 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3196 8241 3197 8239 3194 8234 3194 8228
3191 8219 3190 8211 3187 8210 3151 8240
3160 8259 3197 8247 3197 8242
TIME...MOT...LOC 0001Z 201DEG 30KT 3171 8243
STRUBLESpecial weather statement, May 26, 8:18 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 818 PM EDT THU MAY 26 2011 FLZ023-GAZ150-164-270100- BAKER-CHARLTON-WARE- 818 PM EDT THU MAY 26 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN WARE...NORTHERN BAKER AND CENTRAL CHARLTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 900 PM EDT... AT 818 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER CHARLTON COUNTY...OR 21 MILES WEST OF CALLAHAN...MOVING NORTH AT 20 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3081 8237 3083 8211 3044 8209 3045 8223 TIME...MOT...LOC 0018Z 177DEG 16KT 3052 8217 CARROLL
Special weather statement, May 26, 8:19 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
819 PM EDT THU MAY 26 2011
FLZ025-031-032-270100-
BRADFORD-CLAY-DUVAL-
819 PM EDT THU MAY 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...NORTHEASTERN BRADFORD AND WESTERN DUVAL COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 900 PM EDT...
AT 819 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHWEST OF KINGSLEY...OR 14
MILES SOUTHEAST OF RAIFORD...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STARKE...KINGSLEY...
LAWTEY...MIDDLEBURG...MAXVILLE...LAKESIDE...BELLAIR AND BALDWIN
THROUGH 900 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2986 8199 2996 8217 3015 8209 3015 8205
3022 8205 3030 8202 3034 8198 3021 8170
TIME...MOT...LOC 0019Z 212DEG 17KT 2999 8202
STRUBLEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:01 PM EDT | Special Weather Statement | JAX | Appling, Bacon | 44 min |
| May 26, 8:18 PM EDT | Special Weather Statement | JAX | Charlton | 42 min |
| May 26, 8:42 PM EDT | Special Weather Statement | JAX | Appling | 48 min |
| May 26, 8:57 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon | 48 min |
| May 26, 9:15 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Jeff Davis | 45 min |
| May 26, 9:22 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon | 83 min |
| May 26, 9:32 PM EDT | Special Weather Statement | JAX | Pierce | 43 min |
| May 26, 10:30 PM EDT | Special Weather Statement | JAX | Wayne | 30 min |
| May 27, 12:21 PM EDT | Special Weather Statement | JAX | Wayne | 29 min |
| May 27, 12:34 PM EDT | Special Weather Statement | JAX | Charlton | 26 min |
| May 27, 1:10 PM EDT | Special Weather Statement | JAX | Brantley | 35 min |
| May 27, 1:50 PM EDT | Special Weather Statement | JAX | Glynn | 25 min |
| May 27, 2:05 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 40 min |
| May 27, 2:31 PM EDT | Special Weather Statement | JAX | Camden | 44 min |
| May 27, 3:28 PM EDT | Special Weather Statement | JAX | Camden | 47 min |
| May 27, 5:40 PM EDT | Special Weather Statement | JAX | Appling | 50 min |
| May 27, 6:28 PM EDT | Special Weather Statement | JAX | Wayne | 47 min |
| May 27, 7:31 PM EDT | Special Weather Statement | JAX | Appling, Wayne | 59 min |
| May 27, 7:48 PM EDT | Severe Thunderstorm Warning | JAX | Appling | 27 min |
| May 27, 7:55 PM EDT | Areal Flood Advisory | JAX | Appling, Bacon | 65 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.